# SDR CALA2018100102020

- Difficulty date: October 1, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FASTENER HOLES FOR R2 DOOR FR68 INNER CAP JOINT GUSSET PLATES AT STRINGERS 10,12,14,AND 16 ARE VISUALLY OUT OF ROUND AND ALSO NEED TO BE DE-BURRED. (DESCREPANT HOLES ARE MARKED) A3NB-5 3-3-6354 GENERATED BY V061690 ON LCQ REF NR 9296643 STEP REAMED HOLES TO A ROUND AND TRUE CONDITION IAW SRM 51- 44-11-001, FABRICATED 1EA GUSSET PLATE FOR STR16 IAW SRM 53 -41-69-001, INSTALLED FR68 STR16 GUSSET PLATE IAW SRM 51-42 -11-001
